# SDR CALA9900672

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Component: Aviall
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT AFT OVERWING EXIT LIGHT INOPERATIVE.  THE BATTERY PACK WAS REPLACED IAW MM 33-50-01.
